# SDR 2000ZZZX445

- Difficulty date: December 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N242AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 242
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drain Track
- Part number: S5367121729801
- Condition: Corroded
- Location: Bs 37 - 39
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAT:  17,939.0 HOURS.  TAC:  20,490.  LGPG:  1,121,465.  STA:  SAW CRIC:  9,422.  SERVICE DOOR DRAIN TRACK CORRODED.  REMOVED AND BLENDED CORROSION IAW ATR SRM 53-61-00, FIG 301.  REMOVED AND REPLACED DRAIN TRACK WITH NEW PART IAW ATR SRM 51-25-02.
